BibTeX record journals/tcs/HanSSWY07

download as .bib file

@article{DBLP:journals/tcs/HanSSWY07,
  author    = {Yo{-}Sub Han and
               Arto Salomaa and
               Kai Salomaa and
               Derick Wood and
               Sheng Yu},
  title     = {On the existence of prime decompositions},
  journal   = {Theor. Comput. Sci.},
  volume    = {376},
  number    = {1-2},
  pages     = {60--69},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.tcs.2007.01.013},
  doi       = {10.1016/j.tcs.2007.01.013},
  timestamp = {Sun, 28 May 2017 13:20:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/HanSSWY07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier